The Real Jacobian Conjecture for polynomials of degree 3

Volume 76 / 2001

Janusz Gwo/xdziewicz Annales Polonici Mathematici 76 (2001), 121-125 MSC: Primary 14P99. DOI: 10.4064/ap76-1-12


We show that every local polynomial diffeomorphism $(f,g)$ of the real plane such that $\mathop {\rm deg}\nolimits f\leq 3$, $\mathop {\rm deg}\nolimits g\leq 3$ is a global diffeomorphism.


  • Janusz Gwo/xdziewiczKielce University of Technology
    Al. 1000-lecia Pa/n0Estwa Polskiego 7
    25-314 Kielce, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image